Hello. What are some common causes of vertical monocular diplopia/polyopia that is apparent only when there is bright contrast? I am 18 years old, and have never had any previous eye problems, and I have better than 20/20 vision. This is also accompanied by slight redness/bloodshotness of the eye as well as mild, temporary, reoccurring pain, as well as very large numbers of floaters, and is occurring in both eyes. It was first noticed/triggered when a mild, ph neutral odour eliminating solution was sprayed and rinsed out of the eyes, which caused the eyes to go really red at the time, but they quickly improved in appearance, and the other symptoms started to set in. This occurred about six weeks ago. Also, the symptoms haven’t responded to a three times daily tobradex (0.3% tobramycin/wide spectrum antibiotic and 0.1% dexamethasone/corticosteroid) treatment after a week. My guess is keratoconus. The eyes have so far only been examined by a simple flourescein/blue light and slit lamp apparatus (as far as I know). Any help in identifying this unsettling condition is greatly appreciated!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.